# SDR SWIA200819356

- Difficulty date: March 5, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 26,353 hours, 38,725 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Rccb
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5742 - SMOKE IN COCKPIT WHILE AT THE GATE.  REPLACED RCCB FOR LEFT GROUND COOLING FAN.  OPS CHECK GOOD.
